# SDR AALA202310234553

- Difficulty date: October 21, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N352PS
- Make and model: Boeing 737823
- Aircraft serial: 33256
- Aircraft time: 16,103 hours, 6,982 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100043912
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SEAT 13 ABC EMERGENCY LIGHT BROKEN. REMOVE AND REPLACED EMERGENCY LIGHT RETAINER ASSEMBLY AT 13 ABC. FUNCTIONAL CHECK GOOD. PER WDM 33-51-22.
